# SDR ASAA1058100

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,706 hours, 3,797 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003277
- Condition: Faulty
- Location: E&E Bay
- Part time: 7,624 hours, 2,408 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE VTK DISPLAYED ON CAPT MAP DISPLAY BOTH CDU'S FAILED FOLLOWED CHECK LIST FOR LEFT FMC FAILURE SELECTED FMC SWITCH TO BOTH ON R VTK WARNING WENT OUT CDU'S WERE OPERATIONAL.  PERFORMED FMC BITE REF FIM 34 61 TASK 801 SENSOR STATUS SHOWS L FMC PASS HOWEVER INFLT FAULT SHOWS (L) ON FLT (G) ALONG WITH (B) FOR FLT 1 & 2.  RIGHT FMC CONFIRMS FAULT FOR LEFT FMC ON FLT 1 & 2.  REPLACED NR 1 FMC (LEFT) PER MM 34 61 02, INSTALLED SOFTWARE PER MM 34 61 00, SYSTEM OP CHECKS GOOD PER MM 34 61 00.
